Translator Disclaimer
2019 Open book embeddings of closed non-orientable $3$-manifolds
Abhijeet Ghanwat, Suhas Pandit, Selvakumar A
Rocky Mountain J. Math. 49(4): 1143-1168 (2019). DOI: 10.1216/RMJ-2019-49-4-1143

Abstract

In this note, we discuss open book embeddings of closed non-orientable $3$-manifolds in $5$-manifolds. We also show that a huge class of closed orientable $3$-manifolds, namely the orientation double covers of certain closed non-orientable $3$-manifolds, open book embeds in the $5$-sphere $S^5$. Finally, we give a new proof of a well-known theorem which states that every closed non-orientable $3$-manifold smoothly embeds in $S^5$.

Citation

Download Citation

Abhijeet Ghanwat. Suhas Pandit. Selvakumar A. "Open book embeddings of closed non-orientable $3$-manifolds." Rocky Mountain J. Math. 49 (4) 1143 - 1168, 2019. https://doi.org/10.1216/RMJ-2019-49-4-1143

Information

Published: 2019
First available in Project Euclid: 29 August 2019

zbMATH: 07104711
MathSciNet: MR3998915
Digital Object Identifier: 10.1216/RMJ-2019-49-4-1143

Subjects:
Primary: 57R40

Keywords: embeddings, open books

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 4 • 2019
Back to Top